# SDR SWIA200210996

- Difficulty date: June 29, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 20,961 hours, 28,884 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD LEADING EDGE INBOARD FRAME CRACKED AT UPPER AND LOWER TERMINATION.  REPAIRED RIGHT INBOARD LEADING EDGE INBOARD PER SRM 51-30-01, 51-10-02.
